# SDR AALA202404268089

- Difficulty date: February 11, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5313323820000
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD FRAMING LATERAL LEFT HAND UPPER ATTACHMENT BETWEEN FR 3 AND FR 8. REPAIRED WINDSHIELD FRAME PER EA 351570.
